Return to previous page
My dad has COPD likely caused from agent orange inhalation during the Vietnam War. His muscles combated it for about 30 years up until about 6 years ago. He has battled this disorder without much community outreach, and it has worsened and it's time we reach out to others. Here's my question - he has massive stomach issues every so often, including diarrhea. He sleeps all the time as well, just gets utterly exhausted. I think some of this may have to do with the antibiotics he is on - but does anyone else have experience with these issues as well?
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.